# SDR UIEA2011011900015

- Difficulty date: January 19, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,154 hours, 7,180 cycles
- Engine: Ge CF680
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FOUND NR 1 ENG LT CORE COWL HAD CHAFING ON INTERIOR FRAME AREA AT ABOUT 3:00. (REPAIR DAMAGE AREA IAW SRM 54-45, FIG 201, REPAIR 1. REV 58.)
